# SDR IPXA2016011897947

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,887 hours, 20,697 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Tolerance
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN ACARS CREW DOOR SENSOR SHOWED OPEN FOR APPROXIMATELY 5 SEC BEFORE GOING BACK TO CLOSED.  ADJUSTED UPPER LATCH CAM AND ROLLER TO PROPER TOLERANCE ON ENTRY FOOD DOOR IAW AMM 52-12-00-825-007.  THIS ALSO BROUGHT WARNING SENSOR TO PROPER TOLERANCE. WARNING SYS.  TESTS GOOD IAW 52-71-00-501, AMM.
